# SDR DALA2024062506488

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1002 L26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMIT ON LONGERON END STA Y 1002 LONG 26 RH AT AFT CARGO COMPARTMENT. C2. SUMMARYOF NRC 00857: CORROSION LEVEL 2. LONGERON END ON STA Y 1002 LONG 26 RH AT AFT CARGO COMPARTMENT C2 WAS REPLACED PER B717 SRM 51-41-05-0G PAR 8. (LP #0411089)
